# SDR SWAA2023121325539

- Difficulty date: November 28, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE EMERGENCY EXIT DOOR AFT EXIT SIGN LENS BROKEN<[01] REMOVED AND REPLACED L/H SIDE EMERGENCY EXIT DOOR AFT EXIT SIGN LENS; PERFORMED EMERGENCY LIGHT TEST; TEST PASSED. REF. TO B 737 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1.
